Product Large Image
 
 

Walgreens Infants' Pain & Fever Reducer Grape2.0 OZ

rating
$7.49
$6.49
$3.25/oz.
Savings:$1.00 (13%)
Online and store prices may vary
Ship to home FREE at $35 Ship to Store FREE! Details
Arrives in 1-2 business days* Restrictions apply.See shipping FAQ

Quick view

  • Temporarily reduces fever
  • Relieves minor aches and pains
  • Alcohol, aspirin and ibuprofen free
  • temporarily:

    • reduces fever
    • relieves minor aches and pain due to:
      • the common cold
      • flu
      • headache
      • sore throat
      • toothache

    Made in United States


    100% Satisfaction guaranteed with all Walgreens products or your money back.

    100% satisfaction guaranteed
    • this product does not contain directions or complete warnings for adult use
    • do not give more than directed (see overdose warning)
    • shake well before using
    • mL = milliliter
    • find right dose on chart. If possible, use weight to dose; otherwise, use age.
    • push air out of syringe. Insert syringe tip into bottle opening.
    • flip bottle upside down. Pull yellow part of syringe to the first dose line and then push product back into bottle.
    • pull yellow part of syringe until it reaches and stays at the correct dose
    • dispense liquid slowly into child's mouth, toward inner cheek
    • repeat dose every 4 hours while symptoms last
    • do not give more than 5 times in 24 hours
    • replace cap tightly to maintain child resistance
    • Dosing Chart Weight (lb) Age (yr) Dose (mL)*
    • Under 24 Under 2 years Ask a doctor
    • 24 - 35 2 - 3 years 5 mL

    *or as directed by a doctor
    Attention: only use enclosed syringe specifically designed for use with this product. Do not use any other dosing device.

    ©2017 Walgreen Co

    Liver warning: This product contains acetaminophen. Severe liver damage may occur if your child takes

    • more than 5 doses in 24 hours, which is the maximum daily amount
    • with other drugs containing acetaminophen

    Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:

    • skin reddening
    • blisters
    • rash

    If a skin reaction occurs, stop use and seek medical help right away.

    Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by a fever, headache, rash, nausea, or vomiting, consult a doctor promptly

    Do not use

    • with any other drug containing acetaminophen (prescription or nonprescription). If you are unsure whether a drug contains acetaminophen, ask a doctor or pharmacists.
    • if your child has ever had an allergic reaction to this product or any of its ingredients
    Pain Reliever - Fever Reducer
    Active Ingredients: Acetaminophen - 160 mg (Pain reliever/fever reducer)
    Inactive Ingredients: anhydrous citric acid, butylparaben, calcium sulfate, carrageenan, D&C red #33, FD&C blue #1, flavor, glycerin, high fructose corn syrup, hydroxyethyl cellulose, microcrystalline cellulose and carboxymethylcellulose sodium, propylene glycol, purified water, sodium benzoate, sorbitol solution, tribasic sodium phosphate

    This product can be shipped to a Walgreens store for FREE

    This product has no shipping restrictions.

      Shipping Weight (in lbs): 0.26

      Product in inches (LxWxH): 1.52x 2.34x 4.9

      Item Code: 341465

      UPC: 31191716540

      Reviews for self serve

      Customers who bought this also bought

      In Store Availability